Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3rd day on Geodon 20mg for GAD, should I quit?

Posted by Agomelatinehope on September 2, 2012, at 9:23:14

In reply to Re: 3rd day on Geodon 20mg for GAD, should I quit? Agomelatinehope, posted by SLS on September 2, 2012, at 9:12:52

> What is your current diagnosis?

MDD, GAD and anhedonia, lack of motivation, etc

>
> Why was Geodon chosen for you in the first place?

It was my Dr's choice. I don't have a clue
>

>
> > I may have experienced good effects while taking this drug but I think it does not worth it to take an antipsychotic unless you really need one (schizophrenia and such)
>
> What about using a drug that has antidepressant and anxiolytic properties in addition to its antipsychotic properties? What if such a drug works better than the drugs traditionally chosen to treat these conditions?

This has been one of the worst weeks in my whole life. I'd rather be depressed/lethargic than completely disabled/unstable :(


>
>
> - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Agomelatinehope thread:1024392
URL: http://www.dr-bob.org/babble/20120830/msgs/1024699.html